# SDR GUUA01230801

- Difficulty date: January 23, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 25,127 hours, 29,839 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9167, DURING APPROACH WHEN SELECTING THE LANDING GEAR DOWN THE LANDING GEAR CB FOR THE MOTOR POPPED.  INSPECTED THE LANDING GEAR SYS, PERFORMED LANDING GEAR EXTENSION AND RETRACTION, OPS CHECK NORMAL.
